RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 12, Pages 1087–1106 (Mi izv5607)  

Sur la distribution des moyennes arithmétiques dans les séries d'épreuves indépendantes

V. Romanovskij

Tashkent

Full text: PDF file (1753 kB)

Bibliographic databases:
Received: 15.05.1926

Citation: V. Romanovskij, “Sur la distribution des moyennes arithmétiques dans les séries d'épreuves indépendantes”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:12 (1926), 1087–1106

Citation in format AMSBIB
\Bibitem{Rom26}
\by V.~Romanovskij
\paper Sur la distribution des moyennes arithm\'etiques dans les s\'eries d'\'epreuves ind\'ependantes
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 12
\pages 1087--1106
\mathnet{http://mi.mathnet.ru/izv5607}
\zmath{https://zbmath.org/?q=an:52.0522.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5607
  • http://mi.mathnet.ru/eng/izv/v20/i12/p1087

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:91
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019